# SDR SWAA2016020148487

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 70,609 hours, 66,904 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 584 hours, 699 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 330A100X
- Part serial: 858398
- Condition: Stalled
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, TAKEOFF THRUST WAS SET AT APPROX 60KTS.  THERE WAS A BANG & THE ACFT YAWED LT.  AFTER BANG FIRST OFFICER NOTED EGT OVER TEMP LIGHT ILLUMINATED.  AFTER STOPPING ACFT, N1 & N2 INDICATED O FIREBALL OUT OF REAR OF NR 1 ENG, WAS SEEN BY COMMUTING PILOT SEATED IN BACK.  POSSIBLE COMPRESSOR STALL & OR SEIZURE.  R & R NR 1 ENG IAW MT.
